Irregularities of Point Distributions Relative to Homothetic Convex Bodies I.
Monatshefte für Mathematik, Tome 120 (1995) no. 3-4, pp. 247-280
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
irregularities of point distributions, 2-coloring problem of a hypergraph, convex body
@article{MOMA_1995__120_3-4_178705,
author = {Gyula K\'arolyi},
title = {Irregularities of {Point} {Distributions} {Relative} to {Homothetic} {Convex} {Bodies} {I.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {247--280},
year = {1995},
volume = {120},
number = {3-4},
zbl = {0841.11040},
url = {http://geodesic.mathdoc.fr/item/MOMA_1995__120_3-4_178705/}
}
Gyula Károlyi. Irregularities of Point Distributions Relative to Homothetic Convex Bodies I.. Monatshefte für Mathematik, Tome 120 (1995) no. 3-4, pp. 247-280. http://geodesic.mathdoc.fr/item/MOMA_1995__120_3-4_178705/